Change search
ReferencesLink to record
Permanent link

Direct link
The variety of bad zero-schemes
College of Computing and Digital Media - DePaul University, 1 E. Jackson - Chicago.
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-7186-1524
Dip. di Matematica “F. Enriques” - Università degli Studi di Milano.
2012 (English)In: Journal of Pure and Applied Algebra, ISSN 0022-4049, E-ISSN 1873-1376, Vol. 216, no 6, 1273-1281 p.Article in journal (Refereed) Published
Abstract [en]

The locus of reduced bad zero-schemes, B-0 subset of X-vertical bar b0 vertical bar, for a linear system vertical bar V vertical bar on a non singular, n-dimensional, algebraic variety X is defined. The pairs (X, V) for which B-0 has the maximal dimension, nb(0) - 1, are characterized. For n = 2, non-reduced bad zero-schemes are also discussed.

Place, publisher, year, edition, pages
2012. Vol. 216, no 6, 1273-1281 p.
National Category
URN: urn:nbn:se:kth:diva-84823DOI: 10.1016/j.jpaa.2011.12.008ISI: 000301687400003OAI: diva2:499661
QC 20120423Available from: 2012-02-13 Created: 2012-02-13 Last updated: 2012-04-23Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Di Rocco, Sandra
By organisation
Mathematics (Div.)
In the same journal
Journal of Pure and Applied Algebra

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 26 hits
ReferencesLink to record
Permanent link

Direct link